`a`
Related Articles
1

A real option approach for investment opportunity valuation

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 69 - 69, 2016

Na Song - (email), Yue Xie - (email), Wai-Ki Ching - (email), Tak-Kuen Siu - (email)

 Abstract       References       Full Text      Related Articles

2

An infinite time horizon portfolio optimization model with delays

Mathematical Control and Related Fields  Volume 6, Issue 4, Pages : 629 - 651, 2016

Tao Pang - (email), Azmat Hussain - (email)

 Abstract       References       Full Text      Related Articles

3

Bistable behaviour of a jump-diffusion driven by a periodic stable-like additive process

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 9, Pages : 3175 - 3190, 2016

Isabelle Kuhwald - (email), Ilya Pavlyukevich - (email)

 Abstract       References       Full Text      Related Articles

4

On the convergence of the Sakawa-Shindo algorithm in stochastic control

Mathematical Control and Related Fields  Volume 6, Issue 3, Pages : 391 - 406, 2016

J. Frédéric Bonnans - (email), Justina Gianatti - (email), Francisco J. Silva - (email)

 Abstract       References       Full Text      Related Articles

5

A sparse Markov chain approximation of LQ-type stochastic control problems

Mathematical Control and Related Fields  Volume 6, Issue 3, Pages : 363 - 389, 2016

Ralf Banisch - (email), Carsten Hartmann - (email)

 Abstract       References       Full Text      Related Articles

6

Kolmogorov-type systems with regime-switching jump diffusion perturbations

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 7, Pages : 2293 - 2319, 2016

Fuke Wu - (email), George Yin - (email), Zhuo Jin - (email)

 Abstract       References       Full Text      Related Articles

7

Free boundary problem of Barenblatt equation in stochastic control

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 5, Pages : 1421 - 1434, 2016

Xiaoshan Chen - (email), Fahuai Yi - (email)

 Abstract       References       Full Text      Related Articles

8

Optimal liquidation in a finite time regime switching model with permanent and temporary pricing impact

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 5, Pages : 1401 - 1420, 2016

Baojun Bian - (email), Nan Wu - (email), Harry Zheng - (email)

 Abstract       References       Full Text      Related Articles

9

Stochastic control of individual's health investments

DCDS Supplements  Volume 2015, Issue special, Pages : 159 - 168, 2015

Christine Burggraf - (email), Wilfried Grecksch - (email), Thomas Glauben - (email)

 Abstract       References       Full Text      Related Articles      

10

On a Markov chain approximation method for option pricing with regime switching

Journal of Industrial and Management Optimization  Volume 12, Issue 2, Pages : 529 - 541, 2015

Kun Fan - (email), Yang Shen - (email), Tak Kuen Siu - (email), Rongming Wang - (email)

 Abstract       References       Full Text      Related Articles

11

Optimal dividend problems for a jump-diffusion model with capital injections and proportional transaction costs

Journal of Industrial and Management Optimization  Volume 11, Issue 4, Pages : 1247 - 1262, 2015

Chuancun Yin - (email), Kam Chuen Yuen - (email)

 Abstract       References       Full Text      Related Articles

12

Optimal control of multiscale systems using reduced-order models

Journal of Computational Dynamics  Volume 1, Issue 2, Pages : 279 - 306, 2014

Carsten Hartmann - (email), Juan C. Latorre - (email), Wei Zhang - (email), Grigorios A. Pavliotis - (email)

 Abstract       References       Full Text      Related Articles

13

Stochastic deformation of classical mechanics

DCDS Supplements  Volume 2013, Issue special, Pages : 807 - 813, 2013

Jean-Claude Zambrini - (email)

 Abstract       References       Full Text      Related Articles      

14

Risk-minimizing portfolio selection for insurance payment processes under a Markov-modulated model

Journal of Industrial and Management Optimization  Volume 9, Issue 2, Pages : 411 - 429, 2013

Linyi Qian - (email), Wei Wang - (email), Rongming Wang - (email)

 Abstract       References       Full Text      Related Articles

15

Optimal portfolio in a continuous-time self-exciting threshold model

Journal of Industrial and Management Optimization  Volume 9, Issue 2, Pages : 487 - 504, 2013

Hui Meng - (email), Fei Lung Yuen - (email), Tak Kuen Siu - (email), Hailiang Yang - (email)

 Abstract       References       Full Text      Related Articles

16

Explicit solutions of some linear-quadratic mean field games

Networks and Heterogeneous Media  Volume 7, Issue 2, Pages : 243 - 261, 2012

Martino Bardi - (email)

 Abstract       References       Full Text      Related Articles

17

Optimal strategies of benchmark and mean-variance portfolio selection problems for insurers

Journal of Industrial and Management Optimization  Volume 6, Issue 3, Pages : 483 - 496, 2010

Yan Zeng - (email), Zhongfei Li - (email), Jingjun Liu - (email)

 Abstract       Full Text      Related Articles

18

Finite difference approximation for stochastic optimal stopping problems with delays

Journal of Industrial and Management Optimization  Volume 4, Issue 2, Pages : 227 - 246, 2008

Mou-Hsiung Chang - (email), Tao Pang - (email), Moustapha Pemy - (email)

 Abstract       Full Text      Related Articles